# SDR V0XD20180331001

- Difficulty date: March 31, 2018
- Submitted: March 31, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 27,093 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Part number: SH670318253
- Condition: Corroded
- Location: Pax Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND MID CAP HAS SIGNS OF CORROSION AROUND FASTENER HOLES.   REMOVED AND REPLACED IAW SRM 51-42-01.
